# SDR FDEA201710263058

- Difficulty date: October 26, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA37511
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR NR 3 BEAM FOUND CRACKED AT BS 838.330.    REMOVED AND REPLACED THE BEAM IAW SRM 51-31-01-0G,  THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
